You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Generalized Schwarz Inequality and Algebraic Invariants for Operator Algebras
Richard V. Kadison
Annals of Mathematics
Second Series, Vol. 56, No. 3 (Nov., 1952), pp. 494-503
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1969657
Page Count: 10
You can always find the topics here!Topics: Algebra, Mathematical theorems, Cauchy Schwarz inequality, Isomorphism, Operator algebras, Mathematical functions, Continuous functions, Continuous spectra, Linear transformations, Hilbert spaces
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Annals of Mathematics © 1952 Annals of Mathematics